# SDR CALA2024110102767

- Difficulty date: October 29, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 128,619 hours, 19,846 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 901188
- Condition: Inoperative
- Location: Hpsov
- Part time: 777,445 hours, 713,124 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R HPSOV EICAS CAUTION ON TAKEOFF PERFORMED AIR SUPPLY CONTROL SYSTEM BITE TEST REF AMM 36-23-00. REMOVED HPSOV  FOR REPLACEMENT. REF AMM 36-11-07 PERFORMED FIM 36-10 FT 865. ALL BLOCKS PASSED. BLOCK 6 SHOWED BITE TEST SHOWS HPSOV AND HPC FAULT. THE VERIFY TEST SHOWS NO FAULTY HPSOV CONTROLLER. CHANGING HPSOV ALSO AS A PRECAUTION. FAULTS. SEE ATTACHED PICTURE INSTALLED HPSOV UP TO STEP G. (HIGH PRESSURE SHUTOFF VALVE R AND R HIGH PRESSURE VALVE CONTROLLER IN REF AMM 36-11-08. INSTALLATION TEST) REF AMM 36-11-07-424-014-002. PARTS USED: REQUIRES HIGH POWER RUN TO ESTABLISH CLEARED FAULT AS REFERENCED 76-3612-9-0003,QTY :1  1203626,QTY :1 IN THIS LOGPAGE. PARTS USED:  00-0593-3-1982,QTY :1 ADD EMP:U401682,U409810 00-0594-3-1790,QTY :1  76-3612-9-0003,QTY :2 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1203626  SN OFF 0614 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1562199  SN OFF 1188 VALVE, SHUTOFF,  OFF 76-3611-9-0001 0614 ON 76-3611-9-0001 0834 CONTROLLER, HIG  OFF 76-3612-9-0003 1188 ON 76-3612-9-0003 4105 PERFORMED INSTALLATION TEST OF RH HPSOV REF AMM 36-11-07, OPS HIGH POWER RUN REF AMM 71-00-00, BLEEDS OPS CHECK NORMAL. CHECK AND LEAK CHECK GOOD. PERFORMED INSTALLATION TEST OF HPC REF AMM 36-11-08, LEAK CHECK GOOD. PERFORMED AIR SUPPLY DISTRIBUTION OPS CHECK REF AMM 36-11-00, NO DEFECTS. PERFORMED ADD EMP:U352085,U334238
